# SDR SWIA972606

- Difficulty date: May 19, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,571 hours, 29,004 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Defective
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, WITH AUTOPILOT ON, EXPERIENCED A SUDDEN YAW MOVEMENT AND BALL WENT OUT OF CENTER. RETRIMMED WITH NO PROBLEMS.  THEN IN DESCENT, WITH AUTOPILOT OFF, NOTICED TRIM WOULD NOT CENTER BALL.  THEN 2 OR 3 MINUTES LATER THERE WAS ANOTHER SUDDEN YAW.  AP WAS OFF ON DESCENT, BUT YAW DAMPER WAS ON THROUGHOUT FLIGHT.  FERRIED TO SLC FOR MAINTENANCE.  REPLACED RUDDER TRIM SERVO IAW MM 32-10-05.  OPS CHECKS GOOD.  P/N, S/N ON 8092, OFF 5875.
